# SDR ABXA000136

- Difficulty date: February 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46016
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S CLEARVIEW WINDOW WILL NOT OPEN.  LUBRICATED FIRST OFFICER'S LOCKBAR ON THE CLEARVIEW WINDOW.  WINDOW OPENS FREELY.
